# SDR HALA0700096

- Difficulty date: March 8, 2006
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,864 hours, 12,140 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCK LEFT ILLUMINATED AT ALL SPEEDS.  EICAS MSG AILERON LOCKOUT DISPLAYED.  PERFORMED FIM 27-11-00 FIG 104 SHEET 3 ITEM 10 "R AIL LOCK ACT/PSEU" FAULT BALL ON LEFT SAM.  FAULT BALL CLEARED AND DID NOT RETURN NR 67 SYSTEM IS OK.
